# SDR COMA9531198

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- System (JASC): 3425 · Integrated Flight System
- Part: Efis Tube
- Part number: 6226342012
- Condition: Smoking
- Location: Inst Panel
- Part time: 12,962 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING ENGINE START PILOT'S EFIS TUBES WENT BLANK AND SMOKE WAS NOTICED FROM GLARESHIELD AREA.  REPLACED THE PILOT'S EAD2-EFD-86.
